# SDR SWAA2025060978993

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 13,159 hours, 6,089 cycles
- Engine: Cfmint LEAP1B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Auto Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE AUTO SHUTDOWN; WHITE BOX EGT ON START. 2 START ATTEMPTS MADE. MAX EGT 600 DEGREES C.   PERFORMED A NUMBER OF CONSECUTIVE SUCCCESSFUL STARTS OF NR 2 ENG. PER IFIM G71-00-00-810-950 AND AMM 71-00-00.
